TITLE

The exact traveling wave solutions to two integrable KdV6 equations

AUTHOR(S)
Li, Jibin; Zhang, Yi
PUB. DATE
March 2012
SOURCE
Chinese Annals of Mathematics;Mar2012, Vol. 33 Issue 2, p179
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The exact explicit traveling solutions to the two completely integrable sixth-order nonlinear equations KdV6 are given by using the method of dynamical systems and Cosgrove's work. It is proved that these traveling wave solutions correspond to some orbits in the 4-dimensional phase space of two 4-dimensional dynamical systems. These orbits lie in the intersection of two level sets defined by two first integrals.
ACCESSION #
72900002

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics